# SDR DALA2021021600838

- Difficulty date: February 11, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 51,857 hours, 27,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Flt Att Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3133 DURING TEST FA AFT CENTER PSU OXYGEN PANEL FAILED TO OPEN. CORRECTIVE ACTION: REPLACED AFT CABIN FLT ATTENDANT O2 CONTAINER PER A319 M/M 35-21. OPS CK GOOD. (7565804)
